Approximation theory

Daghestan Electronic Mathematical Reports: Issue 8 (2017)


Two-point boundary value problem of a non-linear differential equation with fractional derivatives, having exponential growth by solution

UDK: 517.958

Pages: 61 - 69


Sufficient conditions for the existence and uniqueness of the positive solution of a two-point boundary value problem for a differential equation with fractional derivatives of order 5/4 \leq\alpha\leq2, D_{0+}^\alpha u(t) + f(t,u(t)) = 0, \ 0 < t < 1, u(0) = u(1) = 0 in the case when f(t,u) has exponential growth with respect to u. Moreover, a numerical method for constructing this solution is indicated, and the dependence of the solution on the order of differentiation on a particular example is investigated. In the equation the derivative is understood in the sense of Riemann-Liouville.


Keywords: Two-point boundary value problem, fractional derivative, positive solution, numerical method.




To issue content

Download full text